# SDR C2XA02CL019

- Difficulty date: January 24, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21624
- Part serial: 0508
- Condition: Bypassing
- Location: Landing Gear
- Part time: 4,953 hours, 3,379 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: A, B

## Discrepancy

CLE FLIGHT#3738 THE CREW REPORTED AFTER TAKEOFF FROM CLE THEY RECEIVED A #1 HYDRAULIC SYSYTEM LOW QUANTITY INDICATION.THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.MAINTENANCE INSPECTED AND REPLACED THE #1 AND #4 BRAKE ASSEMBLIES.THEY SUSPECTED THE #1 HYDRAULIC SYSTEM FLIUD WAS TRANSFERING TO THE #2 SYSTEM THROUGH THE BRAKES.THE AIRCRAFT WAS TEST FLOWN AND NO DEFECTS WERE NOTED.THE AIRCRAFT WAS RELEASED FOR SERVICE.#4 BRAKE S/N 0663 TSO:3444 TT:3444 CSN:2403
